| Model Number |
SYM2015 |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Emotional Changes (1831); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Obstruction/Occlusion (2422); Unspecified Gastrointestinal Problem (4491); Unspecified Tissue Injury (4559); Decreased Appetite (4569); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced defective mesh, abdominal pain, recurrence, adhesions, scarring, pain, impairment, loss of enjoyment of life, mental pain.Post-operative patient treatment included revision surgery, lysis of adhesions, small bowel resection.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced obstructions, loss of appetite, gastrointestinal discomfort, abdominal discomfort, upset stomach, tightness in abdomen, hardness in certain areas of stomach, defective mesh, abdominal pain, recurrence, adhesions, scarring, pain, impairment, loss of enjoyment of life, mental pain.Post-operative patient treatment included revision surgery, lysis of adhesions, small bowel resection and ventral hernia repair.
Additional Manufacturer Narrative
Additional info: a2 (date of birth), a3a, a4, b5, b7, d4 (expiration date, lot #, udi #), h4, h6 (patient codes, ime e2402: "hardness in certain areas of stomach").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.